# SDR C2XA08TY124

- Difficulty date: October 9, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 4707DE
- Condition: Melted
- Location: Cockpit
- Part time: 9,635 hours, 9,635 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT WAS ON APPROACH INTO BNA WHEN SMOKE WAS SEEN COMING OUT FROM UNDERNEATH THE F/O DASH.  MX R&R THE RT W/S IAW EMB 145 AMM 56-10-01.  PRESSURIZATION CHECK/LEAK CHECK GOOD.  IAW EMB 145 AMM 21-31-00.  ACFT RELEASED AFTER ALL CHECKS BACK TO SERVICE.
